GENERALIZED QUASILINEARIZATION FOR NONLINEAR IMPULSIVE THREE-POINT BOUNDARY VALUE PROBLEMS

TitleGENERALIZED QUASILINEARIZATION FOR NONLINEAR IMPULSIVE THREE-POINT BOUNDARY VALUE PROBLEMS
Publication TypeJournal Article
Year of Publication2008
AuthorsAHMAD BASHIR
JournalDynamic Systems and Applications
Volume17
Start Page185
Pagination15
Date Published2008
ISSN1056-2176
AMS Subject Classification34A37, 34B10, 34B15
Abstract

We apply the generalized quasilinearization technique to obtain a monotone sequence of iterates converging monotonically and quadratically to a unique solution of an impulsive threepoint general nonlinear second order boundary value problem. The nth order (n ≥ 2) convergence of the sequence of iterates has also been accomplished.

PDFhttps://acadsol.eu/dsa/articles/17/DSA-2007-185-200.pdf
Refereed DesignationRefereed